# SDR ASAA2017052520864

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 34,885 hours, 10,665 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN APPEARED TO HAVE TWO CRACKS.   ACFT GROUNDED.  VERIFIED THE CRACK INDICATIONS IAW NDT 51-00-00, PART 6.   REMOVED THE DAMAGE, FABRICATED A DOUBLER, AND INSTALLED.  REPAIRED IAW SRM 55-10-01-2R-11.
